MathSciNet Relay Station
MathSciNet bibliographic data
MR2642022 (2011e:13028) 13D02 (05C20 13F55)
He, Jing; Van Tuyl, Adam Algebraic properties of the path ideal of a tree. Comm. Algebra 38 (2010), no. 5, 1725–1742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement